MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN
Model Number MX40 - WLAN
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2026
Type of Reportable Event Death
Event or Problem Description
It was reported the telemetry patient was found deceased.The patient was admitted via the emergency department due to chest pain an lower extremity edema.The workup was indicative of mesothelioma with metastasis to the liver.The patient was having intermittent melena stools, for which the nurse called the doctor for orders on more than one occasion.The nurse assessed the patient's vital signs and status at 21:56, 00:09, and at 05:32.Orders were received at 07:08 due to a drop in hemoglobin, indicating two units of prbcs should be given.At approximately 07:15, a nursing aid discovered the patient deceased and a code blue was called.The physician arrived and found the patient was very obviously deceased, with full body pallor and rigor mortis setting in.It was noted at the time of the code that the telemetry pack was not functioning as the battery had been fully discharged.A log review revealed an alarm notification occurred for 'tele service batt' but there was no warning for 'low' or 'empty' battery.The customer requested assistance with the death investigation.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: unknown.E1: reporter phone#: unknown.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
INTELLIVUE MX40 WLAN
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25633354
Report Number1218950-2026-100444
Device Sequence Number9837267
Product Code MHX
UDI-Device Identifier00884838082243
UDI-Public(01)00884838082243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown